# SDR UALA2009042001133

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,345 hours, 6,935 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26HJ THRU 36HJ, EEL COMES ON INTERMITTENTLY.  COULD NOT DUPLICATE.  REPLACED EEL BATTERY PACK M1555 PRECAUTIONARY, TEST OK.
